On some subfamilies of holomorphic mappings associated with symmetrical points

  • Muhammad Arif
  • Shahid Mahmood
  • Rafi Ullah
Original Article


In this paper, we define two families of analytic functions using the concept of the starlikeness with respect to symmetrical points, Janowski functions and functions of bounded boundary rotation. We study here integral representation theorem, coefficient bounds, coefficient difference and arc-length problem of the newly defined class.


Janowski functions Bounded radius rotation Symmetrical points 

Mathematics Subject Classification

30C45 30C50 


  1. 1.
    Arif, M., Noor, K.I., Ullah, R.: On subclasses of analytic functions with respect to symmetrical points. Abstr. Appl. Anal. 2012, article ID 790689 (2012)Google Scholar
  2. 2.
    Das, R.N., Singh, P.: On subclasses of Schlicht mapping. Indian J. Pure Appl. Math. 8, 864–872 (1977)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Dziok, J., Sokół, J.: Some inclusion properties of certain class of analytic functions. Taiwan. J. Math. 13(6B), 2001–2009 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Golusin, G.M.: On distortion theorem and coefficients of univalent functions. Mat. Sb. 19, 183–203 (1946)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Janowski, W.: Some extremal problems for certain families of analytic functions. Ann. Polon. Math. 28, 297–326 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Noor, K.I.: On some integral operators for certain families of analytic function. Tamkang J. Math. 22, 113–117 (1991)MathSciNetGoogle Scholar
  7. 7.
    Noor, K.I., Mustafa, S.: Some classes of analytic functions related with functions of bounded radius rotation with repect to symmetrical points. J. Math. Inequal. 3(2), 267–276 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Pommerenke, Ch.: On close-to-convex analytic functions. Trans. Am. Math. Soc. 114, 176–186 (1965)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Sakaguchi, K.: On a certain univalent mapping. J. Math. Soc. Jpn. 11, 72–75 (1959)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Sokół, J.: On some applications of the Dziok–Srivastava operator. Appl. Math. Comput. 201, 774–780 (2008)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Stankiewicz, J.: Some remarks on functions starlike with respect to symmetrical points. Ann. Univ. Mariae Curie Skłodowska Sect. A 19, 53–59 (1965)zbMATHGoogle Scholar

Copyright information

© Sociedad Matemática Mexicana 2018

Authors and Affiliations

  1. 1.Department of Mechanical EngineeringSarhad University of Science and Information TechnologyPeshawarPakistan
  2. 2.Department of MathematicsAbdul Wali Khan University MardanMardanPakistan

Personalised recommendations